# SDR 2018F00003

- Difficulty date: August 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N314AD
- Make and model: Israel ASTRA SPX
- Aircraft serial: 128
- Aircraft time: 2,867 hours, 1,768 cycles
- Engine: Hnywl TFE73140R
- Engine time: 2,862 hours, 1,723 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Cracked
- Location: Fuel System
- Part time: 2,862 hours, 1,723 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, E, A

## Discrepancy

NR 2 ENGINE RIGID FUEL LINE FROM THE FUEL CONTROL TO THE FUEL MANIFOLD, FOUND CRACKED.   RESULTING IN AN ENGINE SHUTDOWN AND FAILURE TO RESTART IN FLIGHT.   REMOVED THE FAILED RIGID LINE AND INSTALLED NEW FLEXIBLE FUEL HOSE IAW LMM.
